# SDR SWAA2020072201851

- Difficulty date: July 8, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N951WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36665
- Aircraft time: 33,784 hours, 20,473 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STIFFENER CRACKED AT FWD END OF LT HORIZONTAL STABILIZER RIB AT HSS 129.50.   REMOVED AND REPLACED THE FWD STIFFENER IAW SRM 51-40-02.
